MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE

MEDLINE INDUSTRIES, LP MEDLINE; SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE
Catalog Number ENFIT70503
Medical Device Problem Codes Crack (1135); Leak/Splash (1354); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer contact on march 1st, 2026, "enfit gravity reference (b)(4) bag broke, cracked at the tip where it screws into enfit female part of ng tube." the customer contact reported that this resulted in "leaking of enteral feed at the distal end during use.".
 
Additional Manufacturer Narrative
According to the customer contact on march 1st, 2026, "enfit gravity reference (b)(4) bag broke, cracked at the tip where it screws into enfit female part of ng tube." the customer contact reported that this resulted in "leaking of enteral feed at the distal end during use." no additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093-2753
MDR Report Key24753159
Report Number1417592-2026-00340
Device Sequence Number10360219
Product Code KNT
UDI-Device Identifier10884389190326
UDI-Public10884389190326
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENFIT70503
Device Lot Number96925010006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown